Author Topic: Food tasting better?  (Read 90 times)

[Buddie]

Food tasting better?
« on: May 19, 2022, 01:43:09 pm »
Has anyone experienced food tasting better as they were tapering?  I mean, this is not everyday!  I had an experience last night (window) where I ate an Ice Cream Sandwich (Gluten and dairy free) and it actually tasted so good?  I have not experienced this simple joy in so long, I can't remember the last time food actually tasted good?  I just eat it because I have to, but never really enjoy it if that makes sense. 
If this is a little taste (LOL) of what's to come after the misery is over, then I can't wait for the day when I can live my life once again.  I just have to keep reminding myself of what's to come.....
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Food tasting better?
« Reply #1 on: May 19, 2022, 03:48:21 pm »
When the drug dulls our senses it makes sense that ridding ourselves of it will produce this effect.  After my recovery I gained back all of the weight I lost and then some, I was on a celebratory food binge until I realized it was time to come back to reality.   :laugh:
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Food tasting better?
« Reply #2 on: May 19, 2022, 04:54:26 pm »
LOL [...]!  Sounds lovely!  I would gladly rather gain weight and eat what I wanted and it taste good then be in W/D.  Loosing weight seems like an absolute joy compared to Benzo Hell.  I can't wait to gain some weight!  LOL
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.